MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26924
Medical Device Problem Codes Premature Activation (1484); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/16/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stent prematurely deployed.A 6x40x130 innova self expanding stent was selected for a procedure in the subclavian vein (scv).Pre-dilation was performed resulting in a less than 50% stenosed lesion.A non-bsc guidewire and 6 fr access sheath were used and the device was delivered via antegrade approach.It was reported that it was difficult to deliver the device to the lesion, the wire did not have smooth movement.Despite lubricating the device the stent deployed approximately two struts despite the safety lock remaining on.The procedure was completed using another of the same device.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by manufacturer.Returned product consisted of an innova self-expanding stent system.The outer sheath, tip, inner sheath and the remainder of the device were checked for damage.Visual examination revealed damage to the sheath 82cm from the nosecone.Microscopic examination revealed no additional damages.The stent is outside of the device.The thumbwheel lock is missing and the rack has moved 6mm from the manufactured position.Inspection of the remainder of the device, revealed no other damage or irregularities.Product analysis found damages to the device that may have contributed to the premature deployment and resistance.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10020907
Report Number2134265-2020-05930
Device Sequence Number2592773
Product Code NIP
UDI-Device Identifier08714729873990
UDI-Public08714729873990
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/26/2021
Device Model Number26924
Device Catalogue Number26924
Device Lot Number0022047193
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2020
Initial Date Received by Manufacturer 04/16/2020
Supplement Date Received by Manufacturer08/19/2020
Initial Report FDA Received Date05/04/2020
Supplement Report FDA Received Date08/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RADIFOCUS 35 30CM; RADIFOCUS 35 30CM